# SDR DALA14007789211

- Difficulty date: February 1, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1260-1364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, LBL 22, BS 1260-1364 HAS NUMEROUS LOCATIONS OF GOUGES AND CORROSION.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK IAW SRM 53-40-01, FIG 4, 51-30-01, AND 51-10-03.
